# SDR MASA01012

- Difficulty date: January 25, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: M6106
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 9519 - BHM-DCA - RETURNED TO FIELD AFTER THE COCKPIT STARTED FILLING UP WITH SMOKE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  MX TROUBLESHOT AND FOUND THE RELAY PROBE HEATER CONTROL RELAY SHORTED.  MAINTENANCE IN BHM PULLED AND BANDED THE CIRCUIT BREAKER.  THE DISCREPANCY WAS MEL''D.  IN DCA MAINTENANCE REMOVED AND REPLACED THE RELAY AND SOCKET.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
